Alert archive / California / Gale Watches in 2011
Gale Watch 30, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Oct 28, 2011, 2:23 PM PDT. It took effect at Oct 31, 2011, 7:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 28, 2011, 2:23 PM PDT (21:23 UTC)
- In effect from
- Oct 31, 2011, 7:00 AM PDT
- Expired
- Oct 30, 2011, 1:54 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
814 WHUS76 KEKA 282123 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 PM PDT FRI OCT 28 2011 PZZ470-475-290430- /O.NEW.KEKA.GL.A.0030.111031T1400Z-111102T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 PM PDT FRI OCT 28 2011 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 35 KT AND GUSTS UP TO 45 KT MONDAY AND TUESDAY. THE WINDS WILL RAPIDLY DIMINISH WEDNESDAY. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD FROM 10 TO 12 FT MONDAY TO 16 TO 18 FT TUESDAY. SEAS SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
407 WHUS76 KEKA 290336 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 836 PM PDT FRI OCT 28 2011 PZZ470-475-291145- /O.CON.KEKA.GL.A.0030.111031T1400Z-111102T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 836 PM PDT FRI OCT 28 2011 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 35 KT AND GUSTS UP TO 45 KT MONDAY AND TUESDAY. THE WINDS WILL RAPIDLY DIMINISH WEDNESDAY. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD FROM 10 TO 12 FT MONDAY TO 16 TO 18 FT TUESDAY. SEAS SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
760 WHUS76 KEKA 290854 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 154 AM PDT SAT OCT 29 2011 PZZ450-455-291700- /O.NEW.KEKA.SE.A.0003.111031T1800Z-111102T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 154 AM PDT SAT OCT 29 2011 ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-475-291700- /O.EXT.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 154 AM PDT SAT OCT 29 2011 ...GALE WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE GALE WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 35 KT AND GUSTS UP TO 45 KT MONDAY AND TUESDAY. THE WINDS WILL RAPIDLY DIMINISH WEDNESDAY. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD FROM 10 TO 12 FT MONDAY TO 16 TO 18 FT TUESDAY. SEAS SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
748 WHUS76 KEKA 291534 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PDT SAT OCT 29 2011 PZZ470-475-292345- /O.CON.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PDT SAT OCT 29 2011 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 35 KT AND GUSTS UP TO 45 KT MONDAY AND TUESDAY. THE WINDS WILL RAPIDLY DIMINISH WEDNESDAY. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD FROM 10 TO 12 FT MONDAY TO 16 TO 18 FT TUESDAY. SEAS SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-292345- /O.CON.KEKA.SE.A.0003.111031T1800Z-111102T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 834 AM PDT SAT OCT 29 2011 ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD FROM 9 TO 10 FT MONDAY TO 13 TO 16 FT MONDAY NIGHT AND TUESDAY. SEAS SUBSIDING BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
933 WHUS76 KEKA 292107 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 207 PM PDT SAT OCT 29 2011 PZZ470-475-301130- /O.CON.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 207 PM PDT SAT OCT 29 2011 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 35 KT AND GUSTS UP TO 45 KT MONDAY AND TUESDAY. THE WINDS WILL RAPIDLY DIMINISH WEDNESDAY. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 16 TO 18 FT MONDAY NIGHT AND TUESDAY. SEAS SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-301130- /O.CON.KEKA.SE.A.0003.111031T1800Z-111102T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 207 PM PDT SAT OCT 29 2011 ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 13 TO 16 FT MONDAY NIGHT AND TUESDAY. SEAS SUBSIDING BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
950 WHUS76 KEKA 301024 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 324 AM PDT SUN OCT 30 2011 PZZ475-302200- /O.NEW.KEKA.SC.Y.0088.111031T0000Z-111031T1400Z/ /O.CON.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 324 AM PDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 35 KT AND GUSTS TO 40 KT MONDAY THROUGH TUESDAY. THE WINDS WILL RAPIDLY DIMINISH WEDNESDAY. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 16 TO 18 FT MONDAY NIGHT AND TUESDAY. SEAS WILL SUBSIDE ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-302200- /O.CON.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 324 AM PDT SUN OCT 30 2011 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... * WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 35 KT AND GUSTS TO 40 KT MONDAY THROUGH TUESDAY. THE WINDS WILL RAPIDLY DIMINISH WEDNESDAY. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 16 TO 18 FT MONDAY NIGHT AND TUESDAY. SEAS WILL SUBSIDE ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-302200- /O.CON.KEKA.SE.A.0003.111031T1800Z-111102T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 324 AM PDT SUN OCT 30 2011 ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 13 TO 16 FT BY MONDAY NIGHT AND TUESDAY. SEAS WILL SUBSIDE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
064 WHUS76 KEKA 302054 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 154 PM PDT SUN OCT 30 2011 PZZ475-311030- /O.EXT.KEKA.SC.Y.0088.111031T0000Z-111031T1700Z/ /O.UPG.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/ /O.NEW.KEKA.GL.W.0033.111031T1700Z-111102T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 154 PM PDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 9 PM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM PDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 35 KT AND GUSTS TO 40 KT MONDAY THROUGH TUESDAY. THE WINDS WILL DIMINISH BY WEDNESDAY. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 16 TO 18 FT MONDAY NIGHT AND TUESDAY. SEAS WILL SUBSIDE ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-311030- /O.EXB.KEKA.SC.Y.0088.111031T0800Z-111031T1700Z/ /O.UPG.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/ /O.NEW.KEKA.GL.W.0033.111031T1700Z-111102T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 154 PM PDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 9 PM PDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 AM TO 10 AM PDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 35 KT AND GUSTS TO 40 KT MONDAY THROUGH TUESDAY. THE WINDS WILL DIMINISH BY WEDNESDAY. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 16 TO 18 FT MONDAY NIGHT AND TUESDAY. SEAS WILL SUBSIDE ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-311030- /O.UPG.KEKA.SE.A.0003.111031T1800Z-111102T0600Z/ /O.NEW.KEKA.SE.W.0013.111031T2000Z-111102T0400Z/ /O.NEW.KEKA.SC.Y.0089.111031T1700Z-111101T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 154 PM PDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 4 PM PDT TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM MONDAY TO 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 9 PM PDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM MONDAY TO 4 PM PDT TUESDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. * SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 13 TO 16 FT BY MONDAY NIGHT AND TUESDAY. SEAS WILL SUBSIDE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Oct 28, 3:05 AM PDT, 11 hours 18 minutes earlier.
Area forecast discussion, Oct 28, 3:05 AM PDT, 11 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 305 AM PDT FRI OCT 28 2011 .SYNOPSIS...A WEAK COLD FRONT WILL BRING INCREASING CLOUD COVER TODAY WITH A CHANCE OF RAIN NEAR THE OREGON BORDER OVERNIGHT. DRY WEATHER WILL PREVAIL OVER THE WEEKEND BEFORE ANOTHER DISTURBANCE BRINGS A SLIGHT CHANCE OF RAIN AS IT PASSES NORTH OF THE REGION. && DISCUSSION...MID AND HIGH CLOUDS INCREASING ACROSS CWA AHEAD OF A WEAKENING BOUNDARY. THE TAIL END OF THIS DISSIPATING FRONT WILL MOVE ACROSS EXTREME NORTHERN CA TONIGHT BRINGING A SCHC OF SHOWERS TO DEL NORTE COUNTY WITH QPF AMOUNTS LESS THAN 0.10 INCHES. SHORT WAVE RIDGE PASSES SAT BEFORE MORE ZONAL FLOW DEVELOPS OVER THE W COAST. ANOTHER DISTURBANCE WILL MOVE ACROSS THE PAC NW LATE SUN AND MONDAY BRINGING A SCHC OF SHOWERS TO AREAS N OF CAPE MENDOCINO...BUT MODELS CONTINUE TO TREND WEAKER WITH THIS SYSTEM. HIGH PRESSURE THEN RETURNS FOR THE MON NIGHT-WED MORNING WITH LIGHT OFFSHORE FLOW DEVELOPING. MODEL SOLUTIONS CONTINUE TO SHOW AN UPPER TROUGH MOVG ACROSS THE REGION LATE NEXT WEEK BUT CONTINUE TO DIFFER ON STRENGTH AND TIMING. CONTINUED TREND OF INCREASING POPS TO CLIMO HEADING INTO NEXT WEEKEND. && .AVIATION...PRESSURE GRADIENTS ALONG THE COAST RELAXING SIGNIFICANTLY AT THIS TIME. THUS WINDS ARE GENERALLY LIGHT AND OUT OF THE NORTH AND NORTHEAST EARLY THIS MORNING BUT NOT NEARLY AS STRONG AS THE PREVIOUS MORNINGS. SOME FOG AND LOW CLOUDS HAVE DEVELOPED OVER KCEC INDICATING MORE OF AN ONSHORE RETURN. THIS PATTERN WILL CONTINUE TODAY AIDED BY THE APPROACH OF A WEAK FRONT. THE RETURN OF LOW CLOUDS AND FOG IS LIKELY FOR ALL COASTAL SITES OVER THE NEXT FEW DAYS. HOWEVER ANOTHER BOUT OF OFFSHORE FLOW LOOKS POSSIBLE TOWARD THE MIDDLE OF NEXT WEEK...FOR MORE VFR COASTAL WEATHER. THE INTERIOR SHOULD REMAIN VFR THROUGH THE NEXT TAF CYCLE EXCEPT FOR SOME LOW LYING FOG AND LOW CLOUDS ALONG THE VALLEYS DURING THE EARLY MORNING HOURS. && .MARINE...WEAK PRESSURE GRADIENTS OVER THE COASTAL WATERS WILL CONTRIBUTE LIGHT WIND FOR THE NEXT FEW DAYS WHILE A MID PERIOD NW SWELL PERSISTS OVER ALL COASTAL WATERS. FORECAST MODELS CONSISTENTLY DEPICTING A RETURN OF UNSEASONABLY STRONG NORTH WINDS TOWARD MONDAY...WITH GALES POSSIBLE. IN COORDINATION WITH OUR FORECAST OFFICE NEIGHBORS AND THE FEELING THAT FORECAST MODELS MAY BE OVER ESTIMATING THE MAGNITUDE OF WIND SPEED FOR THIS TIME OF YEAR...WOULD LIKE TO SEE ANOTHER MODEL RUN OR TWO BEFORE BITING OFF ON A GALE WATCH. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 28, 4:32 AM PDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 432 AM PDT FRI OCT 28 2011 CAZ001>004-076-291145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 432 AM PDT FRI OCT 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.